# SDR DL75A011657

- Difficulty date: October 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 46,239 hours, 24,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FRAME OF THE C2 DOOR OPENING AT FS 1380 WAS FOUND WITH CORROSION ON THE OUTER FRAME CAP NEAR STRINGER 27R.  THE CHORD WAS CUT JUST ABOVE THE DAMAGE AND THE LOWER SECTION REMOVED.  A NEW SECTION OF CHORD WAS FABRICATED AND SPLICED IN WITH REPAIR ANGLES.  THE REPAIR WAS ACCOMPLISHED PER ER/A 381629-14, REV A.
